# SDR DALA2023041402970

- Difficulty date: April 12, 2023
- Submitted: April 14, 2023
- Operation: Air carrier
- Aircraft: N854NW
- Make and model: Airbus A330-223
- Aircraft serial: 0620
- Aircraft time: 75,907 hours, 9,890 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3354 CRACK SUPPORT PLATE LOC AT UPPER PYLON MIDDLE AREA I/B SIDE ON RH PYLON. CORRECTIVE ACTION: COMPLIED WITH ERA 607719-14 REV ORIGINAL. (2716842)
